# SDR FDEA201001250255

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7545U2
- Condition: Corroded
- Location: Bs 1249 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING BODY FAIRING ENCLOSED AREA BELOW R3 DOOR, APPROX AT STA 1249 LONGERON 28 RT FOUND CORRODED. REPAIR IAW SRM 51-33-01, REV42.
